Alert archive / Tennessee / River Flood Advisories in 2015
River Flood Advisory 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 4, 2015, 9:49 PM CST for Perry County, Tennessee. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2015, 9:49 PM CST (03:49 UTC)
- Expired
- Mar 6, 2015, 9:28 PM CST
- In force
- 48 hr
- Issued by
- NWS Nashville, TN
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 10.72 ft at Mar 6, 2015, 8:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
663 WGUS84 KOHX 050349 FLSOHX Flood Advisory National Weather Service Nashville TN 949 PM CST WED MAR 4 2015 ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in middle Tennessee... Duck River At Centerville AFFECTING Hickman County Buffalo River Near Lobelville AFFECTING Perry County Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties Harpeth River At Franklin AFFECTING Williamson County Recent rainfall amounts of 1 to 2 inches on top of already saturated soil has caused area creeks and rivers to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-051549- /O.NEW.KOHX.FL.Y.0010.150305T0349Z-150306T1546Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 PM CST WED MAR 4 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Harpeth River At Bellevue * At 09PM Wednesday the stage was 11.6 feet...and rising. * Flood stage is 20.0 feet. * The river will continue to rise to near 15.7 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$ TNC187-051549- /O.NEW.KOHX.FL.Y.0011.150305T0349Z-150306T1546Z/ /FRAT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 PM CST WED MAR 4 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Harpeth River At Franklin * At 09PM Wednesday the stage was 17.8 feet...and rising. * Flood stage is 30.0 feet. * The river will continue to rise to near 23.7 feet by after midnight tomorrow. * At 24.0 feet...Flooding will affect areas along the Harpeth River from Franklin to Bellevue. In Franklin, water will reach the city park, 4th Street, and portions of Highway 431. * At 23.0 feet...Water begins to inundate low lying areas along the banks, including the nursery at Hillsboro Road and Fulton Greer Lane. * At 22.0 feet...Flood waters reach Highway 431 (Lewisburg Pike) in Franklin. $$ TNC081-051549- /O.NEW.KOHX.FL.Y.0012.150305T0349Z-150306T1546Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 PM CST WED MAR 4 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Duck River At Centerville * At 09PM Wednesday the stage was 10.4 feet...and rising. * Flood stage is 22.0 feet. * The river will continue to rise to near 21.2 feet by early Saturday morning. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. $$ TNC135-051549- /O.NEW.KOHX.FL.Y.0013.150305T0349Z-150306T1546Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 PM CST WED MAR 4 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Buffalo River Near Lobelville * At 09PM Wednesday the stage was 8.1 feet...and rising. * Flood stage is 14.0 feet. * The river will continue to rise to near 11.4 feet by Friday morning. * At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$
5 follow-up statements
124 WGUS84 KOHX 051456 FLSOHX Flood Advisory National Weather Service Nashville TN 856 AM CST THU MAR 5 2015 ...The flood advisory continues for the Buffalo River... Buffalo River Near Lobelville AFFECTING Perry County . Recent heavy precipitation has caused the Buffalo River at Lobelville to rise above action stage. The river is expected to remain above action stage through at least Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC135-060256- /O.CON.KOHX.FL.Y.0013.000000T0000Z-150308T0000Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 856 AM CST THU MAR 5 2015 The Flood Advisory continues for The Buffalo River Near Lobelville * Until Saturday evening. * At 8 AM Thursday the stage was 9.8 feet. * Flood stage is 14.0 feet. * Action stage is 10.0 feet. * The river will continue to rise to near 11.4 feet by tomorrow morning. * At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$
153 WGUS84 KOHX 052109 FLSOHX Flood Advisory National Weather Service Nashville TN 309 PM CST THU MAR 5 2015 ...The flood advisory continues for the Stones River...the Duck River... and the Buffalo River... Stones River Near Donelson AFFECTING Davidson County Duck River At Centerville AFFECTING Hickman County Buffalo River Near Lobelville AFFECTING Perry County .River levels continue to rise but will remain below Flood Stage. Expect levels to crest early Saturday...and then subside through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-060909- /O.CON.KOHX.FL.Y.0012.000000T0000Z-150308T1800Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 309 PM CST THU MAR 5 2015 The Flood Advisory continues for The Duck River At Centerville * Until Sunday afternoon. * At 02PM Thursday the stage was 17.4 feet and rising. * Flood stage is 22.0 feet. * The river will continue to rise to near 21.8 feet by early Saturday morning. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. $$ TNC135-060909- /O.CON.KOHX.FL.Y.0013.000000T0000Z-150308T0000Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 309 PM CST THU MAR 5 2015 The Flood Advisory continues for The Buffalo River Near Lobelville * Until Saturday evening. * At 02PM Thursday the stage was 9.6 feet and steady. * Flood stage is 14.0 feet. * The river will continue to rise to near 11.5 feet by early Saturday morning. * At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$ TNC037-060909- /O.EXT.KOHX.FL.Y.0014.000000T0000Z-150306T1200Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 309 PM CST THU MAR 5 2015 The Flood Advisory is extended for The Stones River Near Donelson * Until Friday morning. * At 02PM Thursday the stage was 21.4 feet and steady. * Flood stage is 35.0 feet. * The river will remain high through Friday. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. $$
642 WGUS84 KOHX 060439 FLSOHX Flood Advisory National Weather Service Nashville TN 1039 PM CST THU MAR 5 2015 ...The flood advisory continues for the Duck River...Buffalo River...Stones River... Duck River At Centerville AFFECTING Hickman County Buffalo River Near Lobelville AFFECTING Perry County Stones River Near Donelson AFFECTING Davidson County .River levels continue to rise but will remain below Flood Stage. Expect levels to crest early Saturday...and then subside through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-061639- /O.CON.KOHX.FL.Y.0012.000000T0000Z-150309T0630Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 PM CST THU MAR 5 2015 The Flood Advisory continues for The Duck River At Centerville * Until late Sunday night. * At 10PM Thursday the stage was 18.0 feet and rising. * Flood stage is 22.0 feet. * The river will continue to rise to near 21.8 feet by early Saturday morning. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. $$ TNC135-061638- /O.CON.KOHX.FL.Y.0013.000000T0000Z-150308T0830Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 PM CST THU MAR 5 2015 The Flood Advisory continues for The Buffalo River Near Lobelville * Until late Saturday night. * At 10PM Thursday the stage was 10.1 feet...and rising. * Flood stage is 14.0 feet. * The river will continue to rise to near 11.5 feet by early Saturday morning. * At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$ TNC037-061200- /O.CON.KOHX.FL.Y.0014.000000T0000Z-150306T1200Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 PM CST THU MAR 5 2015 The Flood Advisory continues for The Stones River Near Donelson * Until Friday morning. * At 10PM Thursday the stage was 21.6 feet and near steady. * Flood stage is 35.0 feet.* The river will remain high through Friday. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. $$
688 WGUS84 KOHX 061605 FLSOHX Flood Advisory National Weather Service Nashville TN 1005 AM CST FRI MAR 6 2015 ...The flood advisory continues for the Duck River...Buffalo River... Duck River At Centerville AFFECTING Hickman County Buffalo River Near Lobelville AFFECTING Perry County . River levels will continue to steadily rise today before cresting later this evening and after midight. Rivers will remain below flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-070405- /O.EXT.KOHX.FL.Y.0012.000000T0000Z-150308T0600Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1005 AM CST FRI MAR 6 2015 The Flood Advisory is extended for The Duck River At Centerville * Until late Saturday night. * At 01AM Friday the stage was 18.1 feet...and will crest near 19 feet after midnight. * Flood stage is 22.0 feet. * At 17.0 feet...Water begins to overflow the banks. $$ TNC135-070405- /O.EXT.KOHX.FL.Y.0013.000000T0000Z-150307T1130Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1005 AM CST FRI MAR 6 2015 The Flood Advisory is extended for The Buffalo River Near Lobelville * Until late tonight. * At 09AM Friday the stage was 10.7 feet. * Flood stage is 14.0 feet. * The river will continue to rise to near 10.9 feet by this evening. * The river will continue to fall to near 10.0 feet by tomorrow morning. * At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$
736 WGUS84 KOHX 070329 FLSOHX Flood Advisory National Weather Service Nashville TN 928 PM CST FRI MAR 6 2015 ...The flood advisory is cancelled for the Buffalo River... Buffalo River Near Lobelville AFFECTING Perry County . Water levels have dropped below action stage and a steady fall is expected the next 48 hours. This is the last statement until the river rises above 10 feet again. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC135-070358- /O.CAN.KOHX.FL.Y.0013.000000T0000Z-150307T0330Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 928 PM CST FRI MAR 6 2015 The Flood Advisory is cancelled for The Buffalo River Near Lobelville * At 08PM Friday the stage was 9.5 feet...and slowly falling. * Flood stage is 14.0 feet. * The river will continue to fall to near 7.5 feet by Sunday morning. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 4, 9:25 PM CST, 24 minutes earlier.
Area forecast discussion, Mar 4, 9:25 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 925 PM CST WED MAR 4 2015 .UPDATE... TRANSITION TO WINTRY PCPN WORKING ACROSS THE MID-STATE...WITH LOCATIONS GENERALLY NORTH AND WEST OF NASHVILLE CURRENTLY IN SLEET/FREEZING RAIN REGIME...WITH SNOW NOT FAR BEHIND. SHALLOW COLD AIR CONTINUES TO SLIP SOUTHEAST BEHIND FRONT BUT NEWEST NAM/RUC DATA SHOWING DEEP WARM NOSE STARTING JUST ABOVE 3KFT HANGING THROUGH MOST OF THE NIGHT ACROSS THE PLATEAU...AND CHANGE OVER THERE EXPECTED MIDNIGHT TO 3AM. THIS SCENARIO MAY TRANSLATE TO SLIGHTLY MORE ICING THAN PREVIOUSLY ANTICIPATED... POSSIBLY AROUND A QUARTER INCH OR HIGHER THROUGH 8 OR 9AM THU...ESPECIALLY ON THE SOUTHERN END. LOCALS INCLUDING AND WEST/SOUTH OF NASHVILLE EXPECTED TRANSITION TO SLEET/SNOW LARGELY BY MIDNIGHT...ALTHOUGH IT MAY BE SLIGHTLY LATER NEAR TO AL BORDER. WHILE ICE AMOUNTS COULD BE HIGHER THAN 1/4 INCH ON THE PLATEAU...LATEST INDICATIONS ARE THAT EXPECTED SNOW/SLEET AMOUNTS ELSEWHERE STILL VERY MUCH IN THE BALLPARK. THE NORTHWEST AND THE HIGHLAND RIM STILL LOOKING FOR 3-6 INCHES SNOWFALL THROUGH THURSDAY MORNING...ALTHOUGH THE EXTREME NORTHWEST COULD SEE POCKETS OF SNOW 6+ VERY EASILY. CURRENT FORECAST ONLY NEEDS MINOR CHANGES AT THIS TIME. PLAN TO RAISE ICE ACCUM PLATEAU. TEMPS RUNNING LITTLE COOLER...AND WITH EXPECTED PCPN OVERNIGHT...WILL LOWER A BIT. WINTER STORM WARNING CONTINUES. && .PREV DISCUSSION... /ISSUED 808 PM CST WED MAR 4 2015/ UPDATE...FOR NASHVILLE AIRPORT AVIATION... ..A PERIOD OF SLEET AND FREEZING RAIN LOOKS LIKELY THIS EVENING AT NASHVILLE TERMINAL... BASED ON LATEST FORECAST SOUNDINGS...HAVE UPDATED FORECAST FOR NASHVILLE TERMINAL BRINGING A MIX OF RAIN AND SLEET BEGINNING AT 02Z WITH FREEZING RAIN AND SLEET BECOMING MIXED AT 04Z AND CONTINUING UNTIL 06Z AND POSSIBLY THROUGH 07Z WHEN A SNOW AND SLEET MIX BEGINS IN NASHVILLE...THEN BECOMING ALL SNOW BY 12Z AND CONTINUING UNTIL 18Z ON THURSDAY. AT 01Z DEPTH OF WARM LAYER ON LAPS SOUNDING FOR BNA AT 6K WITH WARM NOSE AT A +3C WITH MINIMUM TEMP IN THE COLD LAYER AT -4C. SO IT LOOKS LIKE A PERIOD OF SLEET AND FREEZING RAIN WILL BE DEVELOPING ABOUT MID EVENING IN NASHVILLE AND CONTINUING THROUGH ABOUT MIDNIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL NOON CST THURSDAY FOR TNZ008>011- 027>034-064>066. WINTER STORM WARNING UNTIL NOON CST THURSDAY FOR TNZ056>063-075- 077>080-093>095. WINTER STORM WARNING UNTIL 9 AM CST THURSDAY FOR TNZ005>007- 023>026. &&
Hazardous weather outlook, Mar 4, 11:54 AM CST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1154 AM CST WED MAR 4 2015 TNZ005>007-023>026-051800- STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- 1154 AM CST WED MAR 4 2015 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAINFALL WILL CHANGEOVER TO A WINTRY MIX EARLY THIS AFTERNOON AND EVENING AS SUB-FREEZING TEMPERATURES WORK THEIR WAY IN FROM THE NORTHWEST. IN ADDITION TO FREEZING RAIN ACCUMULATIONS OF UP TO A TENTH OF AN INCH...ACCUMULATIONS OF SLEET AND SNOW WILL RANGE FROM 3 TO 6 INCHES ALONG THE HIGHLAND RIM AND AREAS AROUND CLARKSVILLE. THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS BY THIS EVENING AND LASTING THROUGH THE NIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW WILL TAPER OFF BY MIDDAY THURSDAY...WITH WIND CHILLS IN THE SINGLE DIGITS THURSDAY MORNING. WITH TEMPERATURES REMAINING WELL BELOW FREEZING...ROADWAYS WILL BE EXTREMELY TREACHEROUS THROUGH FRIDAY UNTIL SOME MELTING CAN OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO REPORT ANY ICE...SLEET AND SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ008>011-027>034-064>066-051800- SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 1154 AM CST WED MAR 4 2015 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAINFALL WILL CHANGEOVER TO A WINTRY MIX THIS EVENING AS SUB- FREEZING TEMPERATURES WORK THEIR WAY IN FROM THE NORTHWEST. IN ADDITION TO FREEZING RAIN ACCUMULATIONS AROUND A TENTH OF AN INCH OR SO...ACCUMULATIONS OF SLEET AND SNOW WILL RANGE FROM 2 TO 5 INCHES WITH AREAS NEAREST I-65 AND THE KENTUCKY BORDER SEEING THE MOST SLEET AND SNOW. THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS TONIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW WILL TAPER OFF BY MIDDAY THURSDAY...WITH WIND CHILLS DROPPING TO NEAR 10 DEGREES THURSDAY MORNING. WITH TEMPERATURES REMAINING WELL BELOW FREEZING...ROADWAYS WILL BE EXTREMELY TREACHEROUS THROUGH FRIDAY UNTIL SOME MELTING CAN OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO REPORT ANY ICE...SLEET AND SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ056>063-075-077>080-093>095-051800- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1154 AM CST WED MAR 4 2015 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAINFALL WILL CHANGEOVER TO A WINTRY MIX TONIGHT AS SUB-FREEZING TEMPERATURES WORK THEIR WAY IN FROM THE NORTH. FREEZING RAIN WILL BE THE MAIN IMPACT...WITH ICE ACCUMULATIONS OF UP TO A QUARTER INCH. ADDITIONAL ACCUMULATIONS OF SLEET AND SNOW WILL RANGE FROM 1 TO 2 INCHES WITH THE LEAST NEAR THE ALABAMA BORDER. THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS ALL THROUGHOUT THE NIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FREEZING RAIN AND SLEET WILL CONTINUE THURSDAY MORNING BEFORE TAPERING OFF TO JUST SNOW BY MIDDAY. WIND CHILLS WILL DROP TO NEAR 10 DEGREES THURSDAY MORNING AS WELL. WITH TEMPERATURES REMAINING WELL BELOW FREEZING...ROADWAYS WILL BE EXTREMELY TREACHEROUS THROUGH FRIDAY UNTIL SOME MELTING CAN OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO REPORT ANY ICE...SLEET AND SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. AL
In the hours before
Local storm report, Mar 4, 5:14 PM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CST WED MAR 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLOOD 8 WSW WATERTOWN 36.04N 86.26W
03/04/2015 WILSON TN EMERGENCY MNGR
A FOOT OF WATER OVER BLUE WELL ROAD AND NORENE ROAD
&&
EVENT NUMBER OHX1500344
ALLocal storm report, Mar 4, 6:16 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CST WED MAR 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM FLOOD WATERTOWN 36.10N 86.14W
03/04/2015 WILSON TN EMERGENCY MNGR
BEECH LOG ROAD NEAR SHERRILLTOWN ROAD IS IMPASSABLE.
FALL CREEK ROAD NEAR SALEM ROAD AND SIMMONS BLUFF ROAD
HAS APPROXIMATELY 18 INCHES OF WATER OVER THE ROAD.
&&
EVENT NUMBER OHX1500345
MR3Local storm report, Mar 4, 7:59 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
759 PM CST WED MAR 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLOOD 2 E LEBANON 36.21N 86.29W
03/04/2015 WILSON TN PUBLIC
PUBLIC REPORTS THE 2800 BLOCK OF BLUEBIRD RD IS
IMPASSABLE DUE TO WATER OVER THE ROADWAY.
&&
EVENT NUMBER OHX1500346
MR3Local storm report, Mar 4, 8:55 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
855 PM CST WED MAR 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM SLEET CLARKSVILLE 36.56N 87.35W
03/04/2015 M1.0 INCH MONTGOMERY TN FACEBOOK
PUBLIC MEASURED 1 INCH OF SLEET ACCUMULATION IN
CLARKSVILLE.
&&
EVENT NUMBER OHX1500347
MR3Local storm report, Mar 4, 9:00 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
900 PM CST WED MAR 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM SLEET BIG ROCK 36.58N 87.76W
03/04/2015 M1.0 INCH STEWART TN FACEBOOK
PUBLIC SUBMITTED A PICTURE OF A SLEET MEASUREMENT OF 1
INCH.
&&
EVENT NUMBER OHX1500348
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:00 PM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Mar 4, 6:00 PM CST | River Flood Advisory | OHX | Davidson | 2 hr |
| Mar 4, 7:28 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett | 3 hr |
| Mar 4, 9:49 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 17 hr |
| Mar 4, 9:49 PM CST | River Flood Advisory | OHX | Williamson | 11 hr |
| Mar 4, 9:49 PM CST | River Flood Advisory | OHX | Hickman | 64 hr |
| Mar 4, 10:03 PM CST | River Flood Warning | OHX | Cheatham | 20 hr |
| Mar 4, 10:30 PM CST | Areal Flood Warning | OHX | Wilson | 2 hr |
| Mar 5, 4:57 AM CST | Wind Chill Advisory | OHX | Cheatham, Clay, Davidson, Dickson, Hickman, Houston and 17 more | 27 hr |
| Mar 5, 9:56 AM CST | River Flood Advisory | OHX | Davidson | 20 hr |
Nearby
River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.